Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 339, NWS North Platte, NE

August 22, 2014Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 22, 2014, 6:54 PM CDT for Lincoln County, Nebraska. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2014, 6:54 PM CDT (23:54 UTC)
Expired
Aug 22, 2014, 7:27 PM CDT
In force
33 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 118 km from the middle of the area, began a volume at 23:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 3:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.9 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1299 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1299 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1036 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

444 
WUUS53 KLBF 222354
SVRLBF
NEC111-230045-
/O.NEW.KLBF.SV.W.0339.140822T2354Z-140823T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
654 PM CDT FRI AUG 22 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 745 PM CDT

* AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DICKENS...
  AND MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF CENTRAL LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4105 10121 4108 10084 4078 10085 4078 10104
TIME...MOT...LOC 2354Z 174DEG 20KT 4084 10095

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
3 follow-up statements
263 
WWUS53 KLBF 230005
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT FRI AUG 22 2014

NEC111-230045-
/O.CON.KLBF.SV.W.0339.000000T0000Z-140823T0045Z/
LINCOLN NE-
705 PM CDT FRI AUG 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LINCOLN COUNTY UNTIL 745 PM CDT...

AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
DICKENS...AND MOVING NORTH AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4086 10085 4082 10107 4105 10121 4108 10084
TIME...MOT...LOC 0005Z 161DEG 28KT 4091 10101

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
644 
WWUS53 KLBF 230014
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT FRI AUG 22 2014

NEC111-230045-
/O.CON.KLBF.SV.W.0339.000000T0000Z-140823T0045Z/
LINCOLN NE-
714 PM CDT FRI AUG 22 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
LINCOLN COUNTY UNTIL 745 PM CDT...

AT 712 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
DICKENS...AND MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF WESTERN LINCOLN COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4092 10093 4090 10112 4105 10121 4108 10084
TIME...MOT...LOC 0015Z 161DEG 28KT 4098 10104

HAIL...1.00IN
WIND...60MPH

$$

MARTIN
481 
WWUS53 KLBF 230027
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT FRI AUG 22 2014

NEC111-230037-
/O.CAN.KLBF.SV.W.0339.000000T0000Z-140823T0045Z/
LINCOLN NE-
727 PM CDT FRI AUG 22 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL LINCOLN COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED. HEAVY RAINFALL 
AND GUSTY WINDS ARE STILL POSSIBLE. A SEVERE THUNDERSTORM WATCH 
REMAINS IN EFFECT UNTIL 11 PM CDT.

LAT...LON 4092 10093 4090 10112 4105 10121 4108 10084
TIME...MOT...LOC 0027Z 161DEG 28KT 4107 10108

$$

MARTIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 6:26 PM CDT, 28 minutes earlier.

Area forecast discussion, Aug 22, 6:26 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT FRI AUG 22 2014

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 258 PM CDT FRI AUG 22 2014

AT 19Z A BAND OF PRECIP CONTINUES ALONG A MID LEVEL DEFORMATION BAND
FROM NORTHEAST COLORADO INTO NORTH CENTRAL NEBRASKA. FURTHER EAST
WINDS WERE BEGINNING TO VEER FROM NORTHERLY TO EASTERLY...ADVECTING
MOISTURE UPSLOPE TO THE WEST. A FEW THUNDERSTORMS WERE ALREADY
DEVELOPING ON ALONG A FRONTAL BOUNDARY AND WESTERN PERIPHERY OF A
DEEPLY MOIST AND INCREASINGLY UNSTABLE AIRMASS. THIS BOUNDARY
EXTENDS SOUTHWEST INTO EASTRN COLORADO WHERE DEEP SFC BASED
DEVELOPMENT IS UNDERWAY. THE MAIN AREA OF THUNDERSTORM ACTIVITY IS
EXPECTED TO DEVELOP ALONG THIS BOUNDARY AND MOVE NORTH OUT OF
EASTERN COLORADO AND NORTHWEST KANSAS THIS AFTERNOON AND EVENING AS
THE UPPER LEVEL WAVE AND ANOTHER SURGE OF MONSOONAL MOISTURE
APPROACHES THE CENTRAL PLAINS....PUSHING PWATS TO OVER TWO STANDARD
DEVIATIONS ABOVE NORMAL. VERY STRONG QG ASCENT AND A WEAK EML
SUGGESTS CONVECTION WILL BE WIDESPREAD BY EARLY EVENING.
THUNDERSTORM ACTIVITY SHOULD REMAIN ROBUST AND SUSTAINED THROUGH THE
NIGHT AS THE LLJ STRENGTHENS AND SUPPLIES AMPLE WAA AND MOISTURE
TRANSPORT INTO THE AREA. EXPECTING HEAVY RAINFALL WITH PRIMARY AREA
OF CONVECTION SURGING NORTH FROM SOUTHWEST INTO NORTH CENTRAL
NEBRASKA LATE THIS AFTERNOON INTO THE OVERNIGHT...AS WELL AS IN THE
WESTERN SANDHILLS WHERE THE MID LEVELS DEFORMATION ZONE WILL
STRENGTHEN TO WEST SIDE OF THE SFC LOW PRESSURE MOVING INTO THE
CENTRAL SANDHILLS OVERNIGHT. ISENTROPIC ANALYSIS SHOWS STRONG
UPSLOPE THETA-E ADVECTION IN THE LOW TO MID LEVELS THROUGH 9Z
TONIGHT. OVERALL...WOULD NOT BE SURPRISED TO SEE NUMEROUS REPORTS OF
1" OF RAINFALL WITH HIGHER AMOUNTS POSSIBLE WITHIN AREAS OF
SUSTAINED DEEP CONVECTION.

SEVERE WEATHER WILL ALSO BE POSSIBLE ACROSS MUCH OF THE FORECAST
AREA LATE THIS AFTERNOON AND INTO THE EVERY OVERNIGHT HOURS. 1630Z
UPDATE FROM SPC HAS MOST OF THE CWA IN A SLIGHT RISK. MID LEVEL
LAPSE RATES GREATER THAN 7 C/KM AND DEEP LAYER SHEAR IN EXCESS OF
40 KTS WILL SUPPORT AN ENVIRONMENT CAPABLE OF LARGE HAIL AND STRONG
DAMAGING WINDS. HIGH RES MODELS CONTINUE TO FAVOR A NORTHEASTWARD
PROPAGATING MCS INTO CENTRAL NEBRASKA AFTER DARK AS COLD POOLS
MERGE. A SMALL WINDOW FOR A TORNADO OR TWO WILL EXIST DURING THE
EVENING HOURS AS LOW LEVEL SHEAR INCREASES IN CONJUNCTION WITH A
STRENGTHENING LOW LEVEL JET. HOWEVER THE FAVORABLE AREA LOOKS LIKE
IT WILL MOSTLY STAY SOUTH OF THE CWA IN THE VICINITY OF THE WARM
FRONT IN NORTHERN KANSAS AND FAR SOUTHERN NEBRASKA.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 258 PM CDT FRI AUG 22 2014

SATURDAY NIGHT THROUGH MONDAY...AT THIS TIME...THE MAIN
FORECAST CHALLENGE IN THE MID RANGE IS PRECIPITATION CHANCES...IN
PARTICULAR SATURDAY NIGHT...THEN AGAIN LATE SUNDAY NIGHT INTO
MONDAY. AN ACTIVE SWRLY FLOW PATTERN WILL CONTINUE THROUGH THE END
OF THE WEEKEND INTO MONDAY. A SERIES OF UPPER LEVEL
DISTURBANCES/CLOSED SYSTEMS WILL TRACK THROUGH THE CENTRAL AND
NORTHERN ROCKIES...EMERGING ONTO THE CENTRAL AND NORTHERN PLAINS
OVER THE NEXT FEW DAYS. SURFACE LOW PRESSURE WILL DEEPEN OVER NERN
COLORADO SAT AFTERNOON AND WILL LIFT NORTH ACROSS SOUTHWESTERN AND
CENTRAL NEBRASKA OVERNIGHT. AT THE SAME TIME...A DECENT UPPER LEVEL
DISTURBANCE AND INCREASED MID LEVEL WARM AIR ADVECTION WILL
OVERSPREAD WESTERN AND NORTH CENTRAL NEBRASKA SATURDAY EVENING INTO
THE OVERNIGHT. AS FOR CONVECTIVE INITIATION ACROSS THE HIGH
PLAINS...ATTM AM EXPECTING THIS TO TAKE PLACE EITHER IN SWRN
NEBRASKA OR NERN COLORADO...AS SUBSIDENCE IN THE WAKE OF EXITING
PCPN FROM TONIGHT AND EARLY SATURDAY WILL BE STRONGEST ACROSS
CENTRAL AND NRN NEBRASKA. PCPN WILL RIDE NORTHEAST...NORTH OF AN
EXITING COLD FRONT...INTO WESTERN AND NORTHERN AREAS OVERNIGHT
THANKS TO THE DEVELOPMENT OF A LOW LEVEL JET AND INCREASING
ISENTROPIC LIFT. BY SUNDAY MORNING...MUCH DRIER AIR AND STRONG
SUBSIDENCE WILL PUSH INTO THE FORECAST AREA BEHIND THE EXITING
FRONT. SLIGHTLY COOLER TEMPS ARE EXPECTED AS WELL WITH HIGHS IN THE
LOWER TO MIDDLE 80S COMPARED TO THE MID AND UPPER 80S ON SATURDAY.
ON SUNDAY NIGHT...ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL DIVE
SOUTH INTO THE NORTHERN ROCKIES. SURFACE LOW PRESSURE WILL DEVELOP
SUNDAY NIGHT OVER EASTERN COLORADO WITH A NICE FRONTAL BOUNDARY
EXTENDING ACROSS NORTHERN KS/SRN NEBR BY 06Z MONDAY. DECENT MID
LEVEL WARM AIR ADVECTION WILL RIDE TO THE EAST NORTHEAST FROM
COLORADO INTO SWRN NEBRASKA OVERNIGHT...LEADING TO ANOTHER CHANCE
FOR THUNDERSTORMS INTO MONDAY MORNING.

MONDAY NIGHT THROUGH FRIDAY...AN ACTIVE WEATHER PATTERN WILL
CONTINUE THROUGH AT LEAST MIDWEEK AS LOW AMPLITUDE SWRLY FLOW ALOFT
CONTINUES ACROSS THE WESTERN CONUS. ON THE HEELS OF THE UPPER LEVEL
DISTURBANCE SUNDAY NIGHT...ANOTHER STRONG UPPER LEVEL DISTURBANCE
AND ENHANCED MID LEVEL WARM AIR ADVECTION WILL LIFT ACROSS WESTERN
AND CENTRAL NEBRASKA MONDAY NIGHT INTO TUESDAY MORNING. DEEP LAYER
SHEAR WILL BE FAIRLY STRONG MONDAY NIGHT...SO THERE WILL BE A THREAT
FOR SEVERE STORMS. IN ADDITION...ABUNDANT LOW LEVEL MOISTURE WILL
PUSH WEST INTO SOUTHWESTERN AND WESTERN NEBRASKA WITH LAYER PWATS
BETWEEN 1.5 AND 1.8 INCHES MONDAY EVE...WHICH MAY LEAD HEAVY RAIN
AND INCREASED FLOODING POTENTIAL. WITH STRONG MODEL AGREEMENT NOTED
BETWEEN THE GFS AND ECMWF SOLNS...LIKELY POPS MONDAY
NIGHT...ESPECIALLY IN THE SRN HALF OF THE FORECAST AREA...SEEM ON
TRACK. PCPN CHANCES WILL CONTINUE INTO TUESDAY NIGHT OR WEDNESDAY AS
A PERSISTENT TROUGH IN THE ROCKIES...FINALLY MIGRATES EAST INTO THE
MISSISSIPPI VALLEY. IN ITS WAKE...RIDGING WILL BEGIN TO BUILD ACROSS
THE WESTERN HALF OF THE CONUS...LEADING TO DRIER AND WARMER CONDS
ACROSS THE CWA THURSDAY INTO FRIDAY. BOTH THE GFS AND ECMWF SOLNS ARE
INDICATIVE OF THIS SOLN MID TO LATE WEEK NEXT WEEK. HOWEVER...THE
GFS IS ABOUT 12 HRS FASTER IN PUSHING THE FINAL UPPER LEVEL TROUGH
EAST OF THE AREA TUESDAY NIGHT VS WEDNESDAY. WITH THIS IN
MIND...WILL HOLD ONTO POPS WEDNESDAY AND NOT ELIMINATE THEM FROM THE
FCST UNTIL WEDS NIGHT. WARMER AND DRIER CONDS WILL SET IN THURSDAY
AND FRIDAY WITH TEMPERATURES RETURNING BACK TO THE MID 80S
THURSDAY...FOLLOWED BY UPPER 80S FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 626 PM CDT FRI AUG 22 2014

AN ACTIVE TSTM NIGHT IS IMMINENT WITH CONVECTION LIFTING NORTH
FROM KS AND BECOMING MORE NUMEROUS AND POSSIBLY MORE SEVERE. THE
RISK OF WIND DAMAGE IS EXPECTED TO INCREASE. THE RAP...THE SLOWER
MODEL...SUGGESTS STORM COVERAGE SHOULD EXIT NCNTL NEB BY 14Z-15Z
SATURDAY MORNING. VFR IS EXPECTED ALL AREAS THEREAFTER. THE MODELS
SUGGEST A MIX OF VFR AND MVFR CIGS AFTER THE TSTMS EXIT SRN NEB
LATER TONIGHT.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MARTIN
LONG TERM...CLB
AVIATION...CDC
Hazardous weather outlook, Aug 22, 3:39 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 PM CDT FRI AUG 22 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-232045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
339 PM CDT FRI AUG 22 2014 /239 PM MDT FRI AUG 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

WIDESPREAD THUNDERSTORMS ARE DEVELOPING ACROSS EASTERN
COLORADO AND NORTHWEST KANSAS THIS AFTERNOON. SEVERE WEATHER IS
LIKELY AS THIS ACTIVITY MOVES NORTH INTO THE SANDHILLS REGION WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS...HOWEVER A
TORNADO IS ALSO POSSIBLE IN SOUTHWEST NEBRASKA THIS EVENING. ALSO
OF CONCERN IS THE THREAT FOR HEAVY RAINFALL AND LOCALIZED FLASH
FLOODING. THE THREAT FOR SEVERE WEATHER AND HEAVY RAINFALL WILL
DIMINISH TOWARD SATURDAY MORNING AS THUNDERSTORMS PUSH NORTH AND
EXIT THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS WILL BE POSSIBLE OVER WESTERN AND NORTH CENTRAL NEBRASKA
SATURDAY NIGHT..AS WELL AS SUNDAY NIGHT THOUGH TUESDAY. WIDESPREAD
SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER ANOTHER ROUND OF HEAVY
RAINFALL IS POSSIBLE MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING AND TONIGHT. IN
ADDITION TO SEVERE WEATHER...HEAVY RAINFALL REPORTS WOULD ALSO BE
APPRECIATED.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MARTIN

In the hours before

Local storm report, Aug 22, 6:42 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
642 PM CDT FRI AUG 22 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       1 E HAMLET              40.38N 101.22W
08/22/2014  E1.50 INCH       HAYES              NE   PUBLIC

            RAIN FELL HARD FOR ABOUT 30 MINUTES.

&&

MOLDAN
Special weather statement, Aug 22, 6:43 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM CDT FRI AUG 22 2014

NEZ059-230015-
LINCOLN NE-
643 PM CDT FRI AUG 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LINCOLN COUNTY UNTIL
715 PM CDT...

AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DICKENS...OR 19 MILES NORTH OF HAYES
CENTER...MOVING NORTH AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  DICKENS...
  SOMERSET...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
CANYONS...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 6:39 PM CDTAreal Flood AdvisoryLBFHayes6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.